# SDR DALA1144365656

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 25,445 hours, 10,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT T/E WEDGE HAS MULTIPLE HAIL STRIKES.  REMOVED NR 9 SLAT INSTALLED SLAT PER B757 AMM 27-81-02 NEEDS RIG CHECK 467881.  RIGGED AND SAFETIED NR 9 SLAT PER AMM 27-81-02.  REMOVED NR 9 SLAT 467881.  INSTALLED SLAT PER B757 AMM 27-81-02.
